Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having lower abdomen pain. Prescribed with Prilosec. Urine test normal. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
Hello, I have had lower addomen bloating for quite some time - like two months. I have had coated white tongue with this at times. My primary care phsycian pescribed Prilosec which seemed to alleviate some of the symptoms, but I still have th bloating. I also have a slight watery discharge from the vagina. I have recently had a pelvic examination and an Ultra Sound to determine what the problem is. No diagnoisis as yet. The pap test came back negative, urine samples descrbied as normal. I am trying to self diagnose at this point. E Mail is YYYY@YYYY . MY birthdate is 08-28-39. I am fairly active and walk daily.
Posted Wed, 4 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer: Typical gastro-intestinal fungal infection... Detailed Answer: Hi, Your symptoms indicate a typical gastro-intestinal fungal infection. I'd suggest to do the culture of oral swab for candida to identify such infection and determine the anti-fungal drug of choice. With regards to the watery discharge from vagina, it might indicate infection. I'd also suggest to do the vaginal swab testing. It is good that Pap test and urine analysis came back normal. I also congratulate for the active life you are living. At the end, I advise to continue with Prisolec, drink more water, avoid spicy, oily and sugary foods until the results of the suggested tests are in. Hope it answered to your inquiries! If you have more questions, please write them back in the follow up. I'd be happy to assist you further! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor